# SDR AALA201812189001

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 55,485 hours, 22,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5026
- Part serial: 104507
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1695 FAILED A CAPACITY CHECK IAW CARD 2908,  RIGHT OVERWING EMERGENCEY EXIT SIGNS.  REPLACED THE BATTERY PACK IAW AMM 33-51-06.  OPS CHECKED GOOD.
